# SDR AMTA200600127

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTSIDE EMERGENCY EGRESS FLOODLIGHT COMES ON BUT EXTINGUISHES AFTER 30 SECONDS.  PERFORMED EMERGENCY POWER PACK ADJUSTMENT AND TEST REF MM.  OPS CHECK GOOD.  (K)
